Alert archive / Wyoming / High Wind Warnings in 2006
High Wind Warning 25, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at Dec 25, 2006, 12:16 PM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 25, 2006, 12:16 PM MST (19:16 UTC)
- Expired
- Dec 25, 2006, 8:39 PM MST
- In force
- 8 hr
- Issued by
- NWS Cheyenne, WY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KCYS 251916 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1216 PM MST MON DEC 25 2006 ...STRONG WEST WINDS WILL OCCUR THIS AFTERNOON ACROSS MUCH OF PLATTE COUNTY... .A STRENGTHENING PRESSURE GRADIENT WILL PRODUCE STRONG WEST WINDS ACROSS PORTIONS OF PLATTE COUNTY THIS AFTERNOON. WYZ067-260000- /O.NEW.KCYS.HW.W.0025.061225T1916Z-061226T0000Z/ PLATTE- INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY 1216 PM MST MON DEC 25 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. ALONG AND WEST OF INTERSTATE 25...STRONG WEST WINDS OF 35 TO 50 MPH WITH GUSTS TO 65 MPH WILL OCCUR. AREAS SUCH AS BORDEAUX WILL BE PARTICULARLY SUSCEPTIBLE TO THE STRONG WINDS. EAST OF INTERSTATE 25...WINDS WILL BE WEST AT 25 TO 35 MPH WITH GUSTS TO 50 MPH. THE STRONG WEST WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW AND REDUCED VISIBILITIES TO LESS THAN ONE MILE. SOME ROADS WILL BE SLICK. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ RUBIN
2 follow-up statements
000 WWUS75 KCYS 260005 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 505 PM MST MON DEC 25 2006 ...STRONG WEST WINDS WILL OCCUR THIS AFTERNOON ACROSS MUCH OF SOUTHERN PLATTE COUNTY AND NORTHERN CARBON COUNTY... .A LARGE DIFFERENCE IN PRESSURE AT THE SURFACE WILL EXIST OVER SOUTHERN WYOMING. THE RESULT WILL BE STRONG WINDS OVER SOUTHERN PLATTE COUNTY AND NORTHERN CARBON COUNTY THIS EVENING. WYZ062-064-260500- /O.EXB.KCYS.HW.W.0025.000000T0000Z-061226T0500Z/ NORTH CARBON-NORTH LARAMIE RANGE- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT 505 PM MST MON DEC 25 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 10 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 10 PM MST THIS EVENING. WEST WINDS WILL BE SUSTAINED AT 40 MPH WITH GUSTS TO 60 MPH OVER POERTIONS OF NORTHERN CARBON COUNTY AND THE NORTHERN LARAMIE RANGE UNTIL 10 PM. SOME PLACES INCLUDED IN THE HIGH WIND WARNING ARE ARLINGTON AND MEDICINE BOW. THE WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW. THE WINDS WILL DIMINISH SOME AFTER 10 PM. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WYZ067-260500- /O.EXT.KCYS.HW.W.0025.000000T0000Z-061226T0500Z/ PLATTE- INCLUDING THE CITIES OF...WHEATLAND...GUERNSEY 505 PM MST MON DEC 25 2006 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 10 PM MST THIS EVENING... ALONG AND WEST OF INTERSTATE 25 IN THE SOUTHERN PART OF PLATTE COUNTY...STRONG WEST WINDS OF 40 TO 45 MPH WITH GUSTS BETWEEN 60 AND 65 MPH WILL OCCUR THROUGH 10 PM. THIS AREA INCLUDES THE CITY OF CHUGWATER. THE STRONG WEST WINDS WILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW AND REDUCED VISIBILITIES TO LESS THAN ONE MILE. SOME ROADS WILL BE SLICK. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ WEILAND
000 WWUS75 KCYS 260339 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 839 PM MST MON DEC 25 2006 ...THE HIGH WIND WARNING IS CANCELLED... .WEST WINDS HAVE DIMINISHED SLIGHTLY SINCE THE EARLY EVENING HOURS OVER MUCH OF SOUTHEAST WYOMING. IT WILL REMAIN WINDY IN THE AREA BETWEEN ARLINGTON AND CHUGWATER FOR THE REST OF TONIGHT... AND WIND GUSTS WILL BE AROUND 50 MPH. THOSE EXPECTED GUSTS ARE LOWERED FROM THE 60 TO 65 MPH WINDS SPEEDS OF THIS AFTERNOON AND EARLY EVENING. WYZ062-064-067-260445- /O.CAN.KCYS.HW.W.0025.000000T0000Z-061226T0500Z/ NORTH CARBON-NORTH LARAMIE RANGE-PLATTE- INCLUDING THE CITIES OF...HANNA...MEDICINE BOW...GARRETT... WHEATLAND...GUERNSEY 839 PM MST MON DEC 25 2006 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING. WIND SPEEDS IN THE AREA BETWEEN ARLINGTON AND CHUGWATER HAVE DECREASED SINCE 7 PM. FOR THE REST OF TONIGHT THE WINDS WILL BE SUSTAINED AT 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. THOSE SPEEDS ARE LOWER THAN THE GUSTS TO BETWEEN 60 AND 65 MPH THAT OCCURRED DURING THE AFTERNOON AND EARLY EVENING. THE WINDS FOR THE REST OF TONIGHT WILL STILL PRODUCE AREAS OF BLOWING AND DRIFTING SNOW AND LOWERED VISIBILITIES. $$ WEILAND
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at Dec 25, 3:10 AM MST, 9 hours 6 minutes earlier.
Area forecast discussion, Dec 25, 3:10 AM MST, 9 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 310 AM MST MON DEC 25 2006 .SHORT TERM...TODAY THRU TUE NIGHT...UPPER RIDGE SHIFTING E INTO REGION TODAY AND TONIGHT...WITH RIDGE FLATTENING ON TUE INTO TUE NIGHT AS NEXT PAC SYSTEM MOVES INTO THE W COAST. SOME HIGH CLOUDS TO SPREAD SE OVER AREA MAINLY THIS AFTN...WITH MORE MID AND SOME LOW CLOUDS SPREADING ACROSS MAINLY WRN PTNS TNGT THRU TUE NGT. SOME MTN SNOW SHOWERS POSSIBLE MAINLY ON TUE AND TUE NGT AS FLOW BECOMES MORE W AND MOIST AHEAD OF NEXT SYSTEM. WARMER AIR TO SPREAD OVER AREA TODAY AND LINGER INTO TUE. HOWEVER SNOW COVER WILL LIKELY LIMIT WARMING TO SOME DEGREE. IT WILL BE WINDY OVER THE WY PART OF THE AREA THRU THE PERIOD...WITH SOME AREAS OF BLOWING SNOW TODAY IN AND NEAR THE MOUNTAINS. .LONG TERM...SW FLOW WILL BE ALOFT OVER THE AREA WED AS AN UPPER TROUGH MOVES INTO THE GREAT BASIN. A DISTURBANCE EJECTING OUT OF THE MAIN UPPER LOW WILL MOVE ACROSS THE CWA IN THE AFTERNOON. A COLD FRONT WILL ALSO MOVE ACROSS THE AREA DURING THIS TIME. MOISTURE WILL INCREASE OVER THE AREA AS THE DAY PROGRESSES...WILL START PRECIP IN THE WEST AND SPREAD IT EAST ACROSS THE FORECAST AREA BY EVENING. THE UPPER LOW WILL MOVE OVER THE CENTRAL ROCKIES THUR AND THEN INTO WRN KS. THIS POSITION IS THE SAME POSITION AS THE UPPER LOW WHICH CAUSE THE BLIZZARD CONDITIONS OVER THE AREA LAST WEEK. A SECONDARY SURGE OF COLD AIR WILL OCCUR AND WILL CONTINUE A CHANCE OF SNOW FOR THE ENTIRE CWA THURSDAY. ON FRIDAY THE UPPER LOW WILL MOVE SLOWLY ACROSS THE CENTRAL AND SOUTHERN PLAINS. UPSLOPE FLOW WILL CONTINUE AT THE SURFACE...WITH MOISTURE WRAPPING AROUND THE LOW...MOVING ACROSS THE FORECAST AREA. WILL CONTINUE THE CHANCE OF SNOW...ESPECIALLY THE LARAMIE RANGE AND EAST. FOR SAT AND SUN...DRY CONDITIONS WILL SETTLE INTO THE AREA AS THE UPPER LOW MOVES ACROSS MO AND INTO SRN IL AND A WEAK UPPER RIDGE BUILDS OVER THE CWA. DOWNSLOPE WINDS WILL OCCUR AT THE SURFACE. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. &&
Hazardous weather outlook, Dec 25, 5:10 AM MST, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 510 AM MST MON DEC 25 2006 NEZ001>003-019>021-054-055-WYZ059>062-065-068>070-261215- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON- LARAMIE VALLEY-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 510 AM MST MON DEC 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SIGNIFICANT PERIOD OF SNOW IS POSSIBLE FROM WEDNESDAY NIGHT THROUGH FRIDAY. COLDER TEMPERATURES WILL ALSO OCCUR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ063-064-066-067-261215- SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE- 510 AM MST MON DEC 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL CAUSE AREAS OF BLOWING SNOW TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SIGNIFICANT PERIOD OF SNOW IS POSSIBLE FROM WEDNESDAY NIGHT THROUGH FRIDAY. COLDER TEMPERATURES WILL ALSO OCCUR. .SPOTTER INFORMATION STATEMENT... && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
Nearby
High Wind Warnings in Wyoming, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.